Change search
ReferencesLink to record
Permanent link

Direct link
Classification of metaplectic modular categories
Stockholm University, Faculty of Science, Department of Physics.
Number of Authors: 4
2016 (English)In: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 466, 141-146 p.Article in journal (Refereed) Published
Abstract [en]

We obtain a classification of metaplectic modular categories: every metaplectic modular category is a gauging of the particle hole symmetry of a cyclic modular category. Our classification suggests a conjecture that every weakly-integral modular category can be obtained by gauging a symmetry (including the fermion parity) of a pointed (super-)modular category.

Place, publisher, year, edition, pages
2016. Vol. 466, 141-146 p.
Keyword [en]
Modular category, Quantum groups at roots of unity, Metaplectic category, Anyons
National Category
Physical Sciences Mathematics
Identifiers
URN: urn:nbn:se:su:diva-135212DOI: 10.1016/j.jalgebra.2016.08.001ISI: 000383411300007OAI: oai:DiVA.org:su-135212DiVA: diva2:1046621
Available from: 2016-11-14 Created: 2016-11-01 Last updated: 2016-11-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Ardonne, Eddy
By organisation
Department of Physics
In the same journal
Journal of Algebra
Physical SciencesMathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 12 hits
ReferencesLink to record
Permanent link

Direct link